Request file

Review/Citation:  FEIREISL, Eduard, LUKÁČOVÁ-MEDVIĎOVÁ, M., SCHNEIDER, S., SHE, Bangwei. Approximating viscosity solutions of the Euler system. emMathematics of Computation. /em 2022, 91(337), 2129-2164. ISSN 0025-5718. E-ISSN 1088-6842

Requested document:  Feireisl5.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *